# SDR ASOA201907137070

- Difficulty date: July 13, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 42,634 hours, 32,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522215413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND THE LT OMEGA BEAM AND TOP CAP IN THE LAV FLOOR WITH CORROSION. MAINTENANCE CUT OUT THE DAMAGE AREA AND INSTALLED A FILLER AND DOUBLER IAW SRM 53-24-10. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
